Hello. I am on my 3rd year of being on Loestrin 24 FE and in the first month or two I had the regular spotting and breakthrough bleeding. However, in the past couple of months I have experienced spotting and breakthrough bleeding all over again and that is not normal for me. What could be going on? I take my pill at the same time daily and there haven't been any changes of lifestyle.
Hi! If you were my patient, I would advise you that it is fairly common for breakthrough bleeding to occur after several years of low dose pills. Sometimes the lining of the uterus becomes so thin it is almost "raw" and spotting can happen. In a case like that we will often increase the amount of estrogen a patient is taking for awhile--for instance we might suggest two pills per day instead of one, or go to a higher dose pill, for a short time, etc. Probably a good idea to give your ob/gyn a call! Dr B
My daughter has been prescribed Loestrin 20 for Estrogen and Progesterone
as hormone therapy, due to her having ovarian cancer and having both ovaries removed. She is only 21. She is on her third month of taking and hardly bleed during the fourth week period when she had stopped taking the tablets but has had spotting most of the time. Her GP has advised her to continue taking them, do you think that these are the best tablets for her to take, they dont seem to be having much overall affect on her tiredness levels which is a major factor for her, and she is finding that she is getting a lot more spots, of which she has never suffered with before.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST